Hi CBT, I have been away visiting one of my children in Atlanta hence my slowness in replying. I'm feeling "fine" right now and I'm using 600mg of Lyrica per day and that's it. I think the Lyrica is about 25% effective and I refuse to take any controlled substance, so you can see where my mind comes in. I do have a great deal of pain from good old neuropathy in my feet and legs, but I never think about it. I can't walk without help, but what the heck,I'm 84.
I do not know you well enough to speak to your mindset although I can tell you that God plays a large part in my game. Never put down the concept of "mind over matter." You can use the mind in many creative ways and along with the help of God a great deal of the pain just fades away.
Enough for now, I must go and tutor a young friend.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.